# SDR IPXA2025032683675

- Difficulty date: March 5, 2025
- Submitted: March 27, 2025
- Operation: Air carrier
- Aircraft: N121UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0806
- Aircraft time: 27,294 hours, 17,240 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Adapter
- Part number: B5377413620490
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCD FLOOR STRUCTURE AT FR32/Y1952 HAS ADAPTER CLS BROKEN (REF. PNL 241EF). DOT 34-010.  INSTALLED NEW ADAPTOR CLS IAW SRM A300/600 TASK:  51-40-21.
